MAUDE Adverse Event Report: ARTHREX, INC. USP II HUMERAL HEAD 44/19; PROSTHESIS, SHOULDER, CEMENTED

ARTHREX, INC. USP II HUMERAL HEAD 44/19; PROSTHESIS, SHOULDER, CEMENTED
Model Number USP II HUMERAL HEAD 44/19
Medical Device Problem Codes Use of Device Problem (1670); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 06/09/2025, a sales representative reported via email that an ar-9144-19p arthrex univers ii 3d humeral head trial size lost stability after the implant was opened.They switched to a larger implant size, which restored the required stability.This was discovered during a procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 06/25/2025: this occurred during an anatomic total shoulder procedure on (b)(6) 2025.The ar-9146-20p arthrex univers ii 3d humeral head, 46/20 was used to complete the case.No case delay or added anesthesia was administered to the patient.No adverse effects were reported during or after the surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.-one unpackaged ar-9144-19p, humeral head, 44/19, batch number 15307194 was received for investigation.-visual inspection noted signs of surface damage along the body of the device, likely from the implantation and explantation process.- functional testing was not performed due to the damage to the device.- the most likely cause of the reported failure is user error, which involved selecting an incorrect implant size.- no problem found.-refer to investigation photos.-the complaint allegation is not confirmed.

Brand Name
USP II HUMERAL HEAD 44/19
Common Device Name
PROSTHESIS, SHOULDER, CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22397319
Report Number1220246-2025-02730
Device Sequence Number4941296
Product Code KWS
UDI-Device Identifier00888867057708
UDI-Public(01)00888867057708(11)240826(17)290731(10)15307194
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K071032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUSP II HUMERAL HEAD 44/19
Device Catalogue NumberAR-9144-19P
Device Lot Number15307194
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date06/09/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer09/19/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown